# SDR HEEA0013943

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Component: GPS150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 YEAR INSPECTION DUE. PERFORMED PRELIMINARY INSPECTION.   FOUND BACKUP BATTERY TO BE DEAD AND ALSO FOUND PLASTIC ON SIDE OF UNIT TO BE CRACKED.
